Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had heart attack and stent was put in. Experiencing pain and tingling in left hand. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
Hi my name is XXXXXXX XXXXXXX I had an heart attack in 2000 and had a stent put in. I am experiencing pain and tingling in my left hand. What should I do? My email address is YYYY@YYYY
Posted Fri, 8 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Anjana Rao Kavoor 52 minutes later
Brief Answer:
Please consult cardiologist immediately

Detailed Answer:
Thanks for writing in to us.

I have read through your query in detail.

Since you have had a stent for 13 years without any significant problems, I am sure you are regularly following up with your cardiologist. You must be regularly taking medications for prevention of another heart attack and to lower cholesterol levels too.

If you are experiencing pain and tingling in your left hand, you might need to immediately rush to ER and get an ECG and echocardiography done. There is also a need for getting basic cardiac enzymes done to rule out any heart related problems.

If you are given a clear XXXXXXX for any heart ailments, you need to be assessed for spine related problems and/ or GERD.

Hope this helps,
Write back in case of any doubts,
Dr A Rao
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor